# SDR 95ZZZX5965

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84458
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC3153
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box Valve
- Condition: Failed
- Location: Engine Intake
- Part time: 3,556 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE SPOT WELD WHICH ATTACHES THE BUTTERFLY VALVE TO THE SHAFT BROKE WHICH ALLOWED THE VALVE TO BE SUCKED UP INTO THE CARBURETOR AND BLOCK OFF THE AIR TO THE ENGINE.  THIS CAUSED THE ENGINE RPM TO DROP TO 700 RPM.  THE PILOT LANDED IN A PLOWED FIELD, NO FURTHER DAMAGE TO AIRCRAFT.
